# SDR AALA202508196355

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 65,482 hours, 27,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LOCATED BELOW FWD FLIGHT ATTENDANT SEAT (OUTBOARD SEACORRECTION: INOP FLASHLIGHT IS INSIDE INBOARD SEAT CLOSET.T) INOP DUE TO MIC #1437655 MEL 25-15B. MAINTENANCE REPLACED FLASHLIGHT HOLDER/CHARGER.
